Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Getting burning sensation on chin and have few hairs on it. How to remove this?

hello um i am a 20 year old black female and i was using veet hair remover to remove a few hairs from my chin , i have done it before and nothing had happened and i had left it on for the recommended time as usual (5 minutes) and i scrubbed it off as i didnt have the plastic thing to remove it and i now have a burning sensation on my chin plus i can see little flat bump spots around the area
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks For writing to us.
Due to use of depilatory cream you have developed contact irritant dermatitis or in simpler terms irritant reaction to the product. Use a mild steroid cream for few days to help the bumps and redness subside.
Do not use veet to remove hair from face. Best option is to get laser done. If not affordable then wax the area maintaining utmost hygiene and apply a mild steroid antibiotic cream after the procedure to prevent any bumps from developing in the area.
Take care
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor